EconPapers    
Economics at your fingertips  
 

Multi‐factor Risk‐return Relationships

George Diacogiannis and Panayiotis F. Diamandis

Journal of Business Finance & Accounting, 1997, vol. 24, issue 3, 559-570

Abstract: This paper derives three multi‐factor risk‐return relationships each of which employs macro‐economic variables in presenting the underlying factors that influence security returns. The first relationship holds if the underlying portfolio lies on the expected return‐standard deviation efficient frontier, the second is valid when the underlying portfolio lies inside the efficient frontier and the third characterises security markets in which no arbitrage opportunities are present. An attempt is also made to appraise critically previous multi‐factor risk‐return relationships which rely on an expected return‐standard deviation approach.

Date: 1997
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/1468-5957.00121

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jbfnac:v:24:y:1997:i:3:p:559-570

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0306-686X

Access Statistics for this article

Journal of Business Finance & Accounting is currently edited by P. F. Pope, A. W. Stark and M. Walker

More articles in Journal of Business Finance & Accounting from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jbfnac:v:24:y:1997:i:3:p:559-570